| Model Number |
BF-H190 |
| Medical Device Problem Codes |
No Display/Image (1183); Residue After Decontamination (2325); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported no image involving an olympus bronchovideoscope.There was no patient injury reported.
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was reproduced.Based on the results of the investigation, a root cause could not be identified.Reasonably known information suggests probable causes such as material problems like; degredation; inappropriate material.Mechanical problems like: leakage/seal; stress; deformation; wear and tear.Clinical imaging problem like radiofrequency induced overheating.Thermal problems like overheating.Environmental problems like: temperature; dust or dirt; humidity.These causes can occur between components such as circuit board; connector/coupler; electrical cable; electrical and magnetic; mechanical/structural cable; imager; lenses; optical fiber; handpiece, tip; mesh and marker without any design or manufacturing issue.That could lead to image defects.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.